# SDR 2007UALA04192

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 35,825 hours, 4,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT UPPER DECK FWD CEILING DOOR, UPPER DECK CEILING AT ROW 17 AND AT DOOR 5L CEILING ENTRY.    11-01-07   RELAMPED.
